REAL

"Best" estimations on the distribution of the length of sums of two random vectors

Katona, Gyula (1982) "Best" estimations on the distribution of the length of sums of two random vectors. ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 60 (3). pp. 411-423. ISSN 0044-3719

[img]
Preview
Text
paper_44.pdf

Download (3587Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 10:28
Last Modified: 30 Jan 2015 10:28
URI: http://real.mtak.hu/id/eprint/21097

Actions (login required)

View Item View Item